# SDR YENA201809290442

- Difficulty date: September 29, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N592JB
- Make and model: Airbus A320-232
- Aircraft serial: 2259
- Aircraft time: 56,853 hours, 20,266 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 5397
- Condition: Failed
- Location: Cabin
- Part time: 600 hours, 241 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 2633, BDL-TPA. EMERGENCY LIGHT POWER SUPPLY UNIT FAULT. R&R EPSU IAW AMM 33-51-00. EMERGENCY LIGHT TEST OK.
